# SDR RAIA201907020007

- Difficulty date: July 2, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14551290003
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WHEEL WELL WEB IS CRACKED IN 2 PLACES. REMOVED LH AFT WHEEL WELL WEB & LOWER ANGLE. INSTALLED NEW LOWER REAR ANGLE. INSTALLED NEW LH AFT WHEEL WELL WEB.
